MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE STENT GRAFT
Catalog Number EV08181CD
Medical Device Problem Codes Difficult to Insert (1316); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for a stent placement procedure, the stent allegedly does not fit into the sheath and failed to advance.It was further reported that the stent was allegedly shearing off from the balloon when inserted into the sheath.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one valeo device was received for evaluation.The stent was noted to be dislodged from the balloon.Functional testing with the introducer sheath could not be performed due to the condition of the returned device.Therefore, the investigation is inconclusive for the reported sheath insertion difficulty, but confirmed for the reported stent dislodgement, as functional testing using the sheath could not be performed per the conditions of use since the device was received with the stent dislodged from the balloon.A definitive root cause for the alleged sheath insertion difficulty and stent dislodgement could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4: (expiration date: 02/2025).H11: section a: through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VALEO BALLOON EXPANDABLE STENT GRAFT
Common Device Name
BALLOON EXPANDABLE STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18683150
Report Number2020394-2024-00190
Device Sequence Number15015168
Product Code FGE
UDI-Device Identifier00801741000799
UDI-Public(01)00801741000799
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEV08181CD
Device Lot NumberGFHN2337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown